# SDR DXTA2024121601484

- Difficulty date: December 11, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N620QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0162
- Aircraft time: 5,983 hours, 3,884 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Stiff
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR HANDLE REQUIRES EXCESSIVE FOR TO MOVE THE LOCKING PINS. ICE ON DOOR SEAL. WENT FROM RAIN AND 60 DEGREES AND RAIN TO 5 DEGREES. CORRECTIVE ACTION; AIRCRAFT WAS IN THE HANGAR ALL NIGHT ALLOWING THE AIRCRAFT TO WA1111 UP. COMPLETED GENERAL VISUAL INSPECTION OF THE MAIN ENTRANCE DOOR. NOTED THE THE SURROUNDING AREA WAS DAMPENED WITH WATER. DRIED SURROUNDING AREA WITH COMPRESSED AIR AND FANS. COMPLETED JUST A GENERAL OPERATIONAL CHECK OF THE MAIN ENTRANCE DOOR AND FOUND IT TO BE SATISFACTORY. WORK COMPLETED IRW CE-680A MM 52-10-00.
